MAUDE Adverse Event Report: MPRI SPECIFY; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MPRI SPECIFY; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 39565-65
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id: 97714, lot#serial#: (b)(6), implanted: on (b)(6) 2015, explanted: on (b)(6) 2025, product type: implantable neurostimulator.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins).It was reported that when they got a boston scientific implanted neurostimulator (ins), the medtronic lead was not replaced.The pt stated that "one of the bottom right leads was no longer working" and their lead(s) were going to be replaced.The pt inquired about other medtronic systems.They were redirected to see their doctor to discuss stimulator options for them.No symptoms reported.
 
Additional Manufacturer Narrative
Correction: the initial reporter's address and phone number in section e have been updated/corrected.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SPECIFY
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21573591
Report Number2649622-2025-06928
Device Sequence Number8647172
Product Code LGW
UDI-Device Identifier00613994560322
UDI-Public00613994560322
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2019
Device Model Number39565-65
Device Catalogue Number39565-65
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date05/08/2025
Date Device Manufactured10/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale